# SDR SWIA971240

- Difficulty date: August 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120109
- Engine: Pwa PW118
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OUTBOARD FLAPS CONTROL FAULT AND WILL NOT RESET.  RETURNED TO PDX.  REPLACED FLAP CONTROL UNIT IAW MM 27.
